advertisement
Question
Posted by: sky351 | 2008/10/06

Skip periods after ovarian cyst removal

I had a cyst removed 3 months ago. My doc put me on diane 35 a month ago to get the hormones back in line. I still have had no period. I get headaches, are always nausiace, dissy and have a eye that goes numb every now and then. My gp suggested I stop taking the Diane as he thinks i have a side effect to it. But still no period. When will or should it return.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is obviously a problem which your gynecologist will have to investigate.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement